# SDR A6WA200840125

- Difficulty date: February 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACK AT FS 280 LBL 9.  REMOVED IAW REO 53-11-171 REV D SHEET 2 EDDY CURRENT PERFORMED ON CUTOUT FPI PERFORMED ON FABRICATED PARTS.  REPAIR PERFORMED IAW REO 601R-53-11-171 REV D SCHEM B.  (M)
